# SDR UPS04143496

- Difficulty date: November 15, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVER FOR MAIN ENTRANCE DOOR MOVED UP APPROX 2 INCHES DURING CLIMBOUT OF BQN.  CABIN PRESS BUZZER CAME ON.  ALL ECAM SYS NORMAL.  PRESSURIZED A/C TO 8 PSI AND DOOR LEVEL STAYED IN PLACE OPEN AND CLOSED DOOR OPERATES NORMAL & CABIN PRESS LIGHT OPERATES NORMAL IAW MM 52-10-11-5.
